# SDR DALA2018091205566

- Difficulty date: August 28, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 46,441 hours, 30,460 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Missing
- Location: Vacuum Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VACUUM WASTE SERVICE DOOR MISSING. INSTALLED NEW LAV SVC DOOR PER IPC 52-40.
